# SDR AALA201710259020

- Difficulty date: October 20, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug MD 83
- Aircraft serial: 49456
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010051111
- Part serial: 2223
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHTS ABOVE THE LEFT AND RIGHT OVERWING ESCAPE DOORS ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK (AALA201710259014) AND POWER SUPPLY MODULE AB5-2 ABOVE SEAT 20E PER AMM 33-60-98.  OPERATIONAL CHECK GOOD.
